Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Stochastic Methods in Structural Dynamics by G. Schueler, M. Shinozuka
Review by: John Angus
Technometrics
Vol. 31, No. 3 (Aug., 1989), pp. 395-397
DOI: 10.2307/3556170
Stable URL: http://www.jstor.org/stable/3556170
Page Count: 3
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397